| Model Number |
10723034 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens to report that a falsely depressed sodium test result was obtained from an advia chemistry xpt.The customer reported that a clot error was generated by the system.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the analyzer.The cse replaced the ise buffer valve, replaced the ise buffer and primed the ise module.Ise calibration and quality control materials were run with acceptable results.The cause of the falsely depressed sodium test result is unknown.The ise buffer valve is a potentially contributing factor to the event.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.
Event or Problem Description
The customer contacted siemens to report that one falsely depressed sodium test result was obtained from an advia chemistry xpt.The initial test result was not released to the physician(s).The same sample was repeated on an alternate advia chemistry xpt and a higher test result was obtained.The repeat test result was released to the physician(s) as the correct test result.There are no known reports of patient intervention or adverse health consequences due to the event.